Journal of Nonlinear Mathematical Physics

Volume 13, Issue 1, February 2006, Pages 117 - 128

Gauge Transformation and Reciprocal Link for (2+1)-Dimensional Integrable Field Systems

Authors
Blazej M SZABLIKOWSKI
Corresponding Author
Blazej M SZABLIKOWSKI
Available Online 28 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.1.10How to use a DOI?
Abstract
Appropriate restrictions of Lax operators which allows to construction of (2+1dimensional integrable field systems, coming from centrally extended algebra of pseuddifferential operators, are reviewed. The gauge transformation and the reciprocal link between three classes of Lax hierarchies are established.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 1
Pages
117 - 128
Publication Date
2006/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.1.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Blazej M SZABLIKOWSKI
PY  - 2006
DA  - 2006/11
TI  - Gauge Transformation and Reciprocal Link for (2+1)-Dimensional Integrable Field Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 117
EP  - 128
VL  - 13
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.1.10
DO  - https://doi.org/10.2991/jnmp.2006.13.1.10
ID  - SZABLIKOWSKI2006
ER  -